Abstract and Applied Analysis
Volume 6 (2001), Issue 1, Pages 35-52

On the convergence of min/sup points in optimal control problems

Adib Bagh

Department of Mathematics, University of California-Davis, CA 95616, USA

Received 26 March 2001

Copyright © 2001 Adib Bagh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We modify the definition of lopsided convergence of bivariate functionals to obtain stability results for the min/sup points of some control problems. In particular, we develop a scheme of finite dimensional approximations to a large class of non-convex control problems.